Get your Health question answered in 3 easy steps

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes sudden weight loss and feeling lump in throat?

Answered by
Dr.
Dr. Shashi Dangwal

Pulmonologist

Practicing since :1979

Answered : 1126 Questions

default
Posted on Thu, 21 Aug 2014 in Medicines and Side Effects
Question: Since xmas time I have been loosing my voice and have been feeling sqirmish. I have suddenly been loosing weight dramaticly .I have been feeling like I am breathing in dust and cannot lay down incase I wont be able to breath.I feel like there is a lump in my chest below my throat.I have cold feet and hands and feel lethargic.
doctor
Answered by Dr. Shashi Dangwal 22 minutes later
Brief Answer:
You need a complete medicalcheck up.

Detailed Answer:
Hello XXXXXX,

Thanks for posting your query on HCM.

I would like to know if you also have cough, shortness of breath, any blood tinged sputum or any other symptom? Are you or have you been a smoker?

In view of your age and your symptoms, you need to have a complete medical check up. You must undergo tests to rule out thyroid disorder, diabetes or any heart problem. You must also get a chest x ray and/or CT chest and a spirometry done. You should consult an ENT specialist for the throat problem as malignancy also need to be ruled out.

I would suggest that you consult your primary care physician who can examine you, advise you for relevant tests and then guide you which other specialist/superspecialist to consult.

I do hope this answers your query. If you have any more questions, I`ll be glad to answer them.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics

Recent questions on  Thyroid disorder

doctor1 MD

I am 23 years old. i have goitre. My TSH is elevated but Free T3 and T4 are normal.I even have irregular periods. That is I have menstrual interval of nearly 45 days.Recently I am experiencing tightening of throat as if someone is holding my neck tight. Doctors say I have no thyroid disorder and they didnt give me any medication. Pls help me

doctor1 MD

Hello Doctor, I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same time I visited one Homeopathy doctor and started taking Homeopathy medicine for thyroid and stopped...

doctor1 MD

Hi, I am 29 year old male, fairly active and not obese . Last day, I had a random blood check. The blood was drawn around 9 am with fasting. I found that my thyroid stimulating hormone( TSH ) was 5.67( normal range in the lab being 0.3 to 5.5) . I...

doctor1 MD

Weak , tired ,no appetite, lost weight, sweating, cold , muscle pain and weakness, going on a few months , getting worse, alot of stress at work, mom just passed away in XXXXXXX Heart beat rapid, but no pain.

doctor1 MD

I was told about 8 weeks ago that i have a thyroid disorder i am on medicine about 6 weeks ago i was told i have a heart murmur i had an echocardiogram on Saturday April 2 no results back yet I am having lightheadness and my blood pressure is 130/88 i am not sure what to should i go the ER or wait to see my doctor tomorrow because they are not open today

doctor1 MD

my son is 20 years old and he is on synthroid and saizen. Yesterday I took him to a doctor because he s had lower back pain for a couple of days. The doctor prescribed Naprosyn 500mg for pain twice daily when needed and cyclobenzaprine (10mg) for 10 days at bedtime. My son took only one dose of cyclobenzaprine last night and today he went to school and was feeling very dizzy. I brought him home and did some some research about this drug and found out that people who have a thyroid disorder should not take this medication. Of course I called the doctor immediately to advise her of her mistake so it won t happen to anybody else. Is it dangerous if he only took one? What should I do?

doctor1 MD

Hello Sir,

My wife delivered a boy baby at 7 Months through C-Section on 14.04.2011 following uncontrolled high blood pressure (BP at the time of Delivery was 190/100). But the baby was not survived due to RDS. After the delivery also the BP was not under control. She met Gynac and also General Medicine. It was confirmed that her TSH level is 7.5. Doctors advised her Thyronorm, Thyrowell and Ecosporin 75 mg Tablets. I would like to know whether the Thyroid disorder will come to normal?. Whether she can stop all these medicines once the thyroid leveles comes to normal?. If not what are the side effects of all these medicines.